RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1969, Volume 5, Issue 4  


The actions of a circumference on smooth odd-dimensional spheres
F. A. Bogomolov
401
A generalization of the Ricci identity for a function of a field of arbitrary type given in a space of affine connectedness
Ya. M. Chikvashvili
409
Estimation from above of the period of a quadratic irrationality
A. S. Pen, B. F. Skubenko
413
On the density of convergent subsequences of orthogonal series
N. L. Lebedeva
419
Diameters of octahedra
L. B. Sofman
429
A problem suggested by R. Boas
S. A. Telyakovskii
437
Conditions of convergence of boundary values of Cauchy type integrals
G. Ts. Tumarkin
441
The relaxation method for inconsistent systems of linear inequalities (The limit-point set)
V. D. Mazurov
449
On the rank of a spectral function
M. S. Brodskii
457
Bari bases of subspaces
A. S. Markus
461
On simple bases of $k$-valued logic
V. B. Alekseev
471
Relations between certain classes of effectively topological spaces
E. Yu. Nogina
483
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019